# SDR AWXA200700632

- Difficulty date: May 4, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654795946
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - AFT CARGO COMPARTMENT DOOR CUT OUT FORWARD FRAME CRACKED, BS 794, S22R - S26R.  REPAIRED AFT CARGO COMPARTMENT DOOR CUT OUT FORWARD FRAME CRACKED, BS 794, S22R - S26R IAW AWA ER 03-5361-07130-ES2.
